(Fargo, ND) -- The Fargo Police Department is alerting the public to a recent increase in overdoses in the city, including several that turned deadly.
On Saturday, August 6th, officers responded to two separate calls for unresponsive individuals. Lifesaving measures were performed at both incidents, but were unsuccessful. Then, Monday officers also responded to two additional calls for unresponsive individuals. One was pronounced dead when officers arrived on scene. The second was revived with Narcan and received medical care.
At this time, it is believed that all these individuals overdosed on opioids. There is no current information that leads Fargo Police to believe these individuals knew one another or that these overdoses are connected.
With the continued issue of drugs and overdose rearing its head in the area, officials are putting out a list of warning signs of an overdose. They include:
- Grey or blue fingertips
- snoring or gurgling after using drugs
Individuals are encouraged to administer Narcan, if available, to reverse the effects of an overdose and to immediately call 911 if an overdose is suspected.
Fargo Cass Public Health has noted too that it collaborates with public safety officials on training for personnel to recognize situations that may require the use of Narcan.